# SDR CALA2025070906373

- Difficulty date: June 26, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102897
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP, LH SIDE, LOWER FRAME STA 1 440, HAS A DENT.   REPAIRED AFT CARGO COMP. LH SIDE LOWER FRAME STA 1440 BETWEEN S- 25L AND S-26L PER EA 757-5360-13-A3957 AND B757-300 SRM 51-40-02 -0G-0/EC/RA#5360-01984. MAJOR REPAIR.
